# SDR IPXA2021101574980

- Difficulty date: September 23, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 21,832 hours, 13,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: F5357260820500
- Part serial: NA
- Condition: Deformed
- Location: Fr85-86 Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300WEB ANGLE STIFFNER AT TAIL COMPT LH SIDE OF BILGE BETWEEN FR85-86 IS DEFORMED.REMOVED AND REPLACED IAW SRM 51-40-21.
